Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Examples of smooth compact toric varieties that are not quasitoric manifolds

Yusuke Suyama

Algebraic & Geometric Topology 14 (2014) 3097–3106
Bibliography
1 D Barnette, Diagrams and Schlegel diagrams, from: "Combinatorial Structures and their Applications", Gordon and Breach (1970) 1 MR0270266
2 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, University Lecture Series 24, Amer. Math. Soc. (2002) MR1897064
3 Y Civan, Some examples in toric geometry, preprint arXiv:math/0306029
4 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
5 G Ewald, Combinatorial convexity and algebraic geometry, Graduate Texts in Mathematics 168, Springer (1996) MR1418400
6 H Ishida, Y Fukukawa, M Masuda, Topological toric manifolds, Mosc. Math. J. 13 (2013) 57, 189 MR3112216